# SDR 05FDEA03021

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 37,740 hours, 23,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 720A FROM BL0 TO LBL45.  REMOVED, FABRICATED, HEAT TREATED, CAD PLATED, ALODINED, PRIMED AND INSTALLED FLOORBEAM REPAIR STA 720A BLO TO LBL 45 ALL IAW FX SR 27-53-034E FIG 5, FX B727 SRM 51-10-2, 53-10-1, BAC5619(H) AND BAC 5701.
